Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 109, Number 2
HTML articles powered by AMS MathViewer

Groups of automorphisms of Borel spaces
V. S. Varadarajan PDF
Trans. Amer. Math. Soc. 109 (1963), 191-220
Baer-invariants of algebras
A. Fröhlich PDF
Trans. Amer. Math. Soc. 109 (1963), 221-244
Duality theorems for some commutative semigroups
C. W. Austin PDF
Trans. Amer. Math. Soc. 109 (1963), 245-256
Poincaré duality and cobordism
R. Lashof PDF
Trans. Amer. Math. Soc. 109 (1963), 257-277
Asymptotic behavior of the eigenvalues of certain integral equations
Harold Widom PDF
Trans. Amer. Math. Soc. 109 (1963), 278-295
Some fundamental lemmas on projective schemes
Yoshikazu Nakai PDF
Trans. Amer. Math. Soc. 109 (1963), 296-302
The isomorphism problem for some classes of multiplicative systems
Trevor Evans PDF
Trans. Amer. Math. Soc. 109 (1963), 303-312
Noncommutative unique factorization domains
P. M. Cohn PDF
Trans. Amer. Math. Soc. 109 (1963), 313-331
Rings with a weak algorithm
P. M. Cohn PDF
Trans. Amer. Math. Soc. 109 (1963), 332-356
On the residual nilpotence of some varietal products
Gilbert Baumslag PDF
Trans. Amer. Math. Soc. 109 (1963), 357-365